Optimal Control of Deterministic Systems Described by Integrodifferential Equations Via Chebyshev Series

[+] Author and Article Information
Jyh-Horng Chou, Ing-Rong Horng

Institute of Mechanical Engineering, National Sun Yat-Sen University, Kaohsiung, Taiwan

J. Dyn. Sys., Meas., Control 109(4), 345-348 (Dec 01, 1987) (4 pages) doi:10.1115/1.3143864 History: Received January 01, 1986; Online July 21, 2009


The optimal control problem for deterministic systems described by integrodifferential equations is investigated. Based on the shifted Chebyshev series, a directly computational formulation for evaluating the optimal control and trajectory is developed. The formulation is straightforward and convenient for digital computation. An illustrative example is given to demonstrate the availability of the presently proposed method.

Copyright © 1987 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In